# SDR UALA2013021901001

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 61,943 hours, 23,420 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: 2651A000001
- Part serial: 5050
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC QUANTITY LOW - GREEN SYSTEM.  REPLACED GREEN HYD ISOL VALVE IN RIGHT W/W CEILING, CENTER.  BLEED GREEN SYSTEM.  LEAK CHECKS GOOD.
